2020, Volume 9
2019, Volume 8
2018, Volume 7
2017, Volume 6
2016, Volume 5
2015, Volume 4
2014, Volume 3
2013, Volume 2
2012, Volume 1

Volume 2, Issue 4, August 2013, Page: 140-145
On the Strong Convergence Theorem of Noor Iterative Scheme in the Class of Zamfirescu Operators
Mohammad Asaduzzaman, Department of Mathematics, Islamic University, Kushtia-7003, Bangladesh
Mohammad Zulfikar Ali, Department of Mathematics, University of Rajshahi, Rajshahi-6205, Bangladesh
Received: Jul. 16, 2013;       Published: Aug. 30, 2013
DOI: 10.11648/j.pamj.20130204.11      View  3575      Downloads  202
In this paper, we establish the strong convergence theorem of Noor iterative scheme for the class of Zamfirescu operators in arbitrary Banach spaces. Our results is extension and ralization of the recent results of B. L. Xu, M. A. Noor, Y. J. Cho, H. Zhou, G. Guo, S. Plubtieng, R. Wangkeeree, V. Berinde, P. Kumam, W. Kumethong, N. Jewwaiworn and many other authors in literature.
Fixed Point, Mann Iterative Scheme, Ishikawa Iterative Scheme, Noor Iterative Scheme, Zamfirescu Operators, T - Stable
To cite this article
Mohammad Asaduzzaman, Mohammad Zulfikar Ali, On the Strong Convergence Theorem of Noor Iterative Scheme in the Class of Zamfirescu Operators, Pure and Applied Mathematics Journal. Vol. 2, No. 4, 2013, pp. 140-145. doi: 10.11648/j.pamj.20130204.11
B. L. Xu and M. A. Noor, Fixed-point iteration for asymptotically nonexpansive mapping in Banach spaces, J. Math. Anal. Appl., 267, 444-453 (2002).
Y. J. Cho, H. Zhou, and G. Guo, Week and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings, Comput. Math. Appl. 47, 707-717 (2004).
S. Plubtieng and R. Wangkeeree, Strong convergence theorem for multi-step Noor iterations with errors in Banach spaces, (available online 16 September 2005).
V. Berinde, Iterative Approximation of Fixed Points, Editura Efemeride, Baia Mare, (2002).
V. Berinde, The Picard iteration converges faster than Mann iteration for a class of quasi-contractive operators, Fixed point Theory and Applications, 1, 1-9, (2004).
P. Kumam, W. Kumethong and N. Jewwaiworn, Weak Convergence Theorems of Three-Step Noor Iterative Scheme for I-quasi-nonexpansive Mappings in Banach Spaces, Applied Mathematical Sciences, 2 59, 2915 – 2920 (2008).
I. A. Rus, Principles and Applications of the Fixed Point Theory, (Romanian) Editura Dacia, Cluj-Napoca (1979).
I. A. Rus, Generalized Contractions and Applications, Cluj University Press, Cluj-Napoca (2001).
W. A. Kirk, and B. Sims, Handbook of Metric Fixed Point Theory, Kluwer Academic Publishers (2001).
M. A. Krasnoselskij, Two remarks on the method of successive approximations, (Russian), Uspehi Mat. Nauk. 10, no. 1 (63), 123–127 (1955).
F. E Browder, and W. V. Petryshyn, Construction of fixed points of nonlinear mappings in Hilbert spaces, J. Math. Anal. Appl. 20, 197–228 (1967).
R. Kannan, Some results on fixed points, III Fund. Math. 70, 169–177 (1971).
R. Kannan, Construction of fixed points of a class of nonlinear mappings, J. Math. Anal. Appl. 41, 430–438 (1973).
W. R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc. 4, 506-510 (1953).
C. W. Groetsch, A note on segmenting Mann iterates, J. Math. Anal. Appl. 40, 369–372 (1972).
B. E. Rhoades, Fixed point iterations using infinite matrices, Trans. Amer. Math. Soc., 196, 161–176 (1974).
S. Ishikawa, Fixed points by a new iteration method, Proc. Amer. Math. Soc. 44, 147-150 (1974).
M. A. Noor, New approximation schemes for general variational inequalities, J. Math. Anal. Appl., 251, 217-229 (2000).
M. A. Noor, Three-step iterative algorithms for multivalued variational inclusions, J. Math. Anal. Appl., 255, 589-604 (2001).
B. E. Rhoades, Fixed point iterations for certain nonlinear mappings, J. Math. Anal. Appl. 183, 118-120 (1994).
J.U. Jeong, M. A. Noor and A. Rafiq, Noor iterations for nonlinear Lipschitizian strongly accretive mapping, J. Korea Soc. Math. Educ. Ser. B Pure Appl. Math. 11339-350 (2004).
J.U. Jeong, Jeong, Weak and strong convergence of the Noor iteration process for two asymptotically nonexpansive mappings, J. Appl. Math. & Computing 23 1-2, 525-536 (2007).
M. A. Noor, T. M. Rassias and Z. Huang, Three-step iteration for nonlinear accretive operator equations, J. Math. Anal. Appl., 274, 59-68 (2002).
Q. Liu, Iterations sequence for asymptotically quasi-nonexpansive mapping with an error member, J. Math. Anal. Appl. 259, 18-24 (2001).
T. H. Kim, J.W. Choi, Asymptotic behavior of almost-orbits of non-Lipschitizian mapping in Banach spaces, Math. Japon. 38 191-197 (1993).
R. Glowinski and Le Tallec, Augmented Lagrangian and Operator-Splitting Methods in Nonlinear Mechanics, SIAM, Philadelphia, (1989).
S. Haubruge, V.H. Nguyen, and J.J. Strodiot, Convergence analysis and applications of Glowinski-Le Tallec splitting method for finding a zero of the sum of two maximal monotone operators, J. Optim Theory Appl. 97 645-673 (1998).
V. Berinde, A convergence of the Mann iteration in the class Zamfirescu operators, Analele Universit˘at¸ii de Vest, Timi¸soara, Seria Matematic˘a–Informatic˘a, XLV, 1, 33–41 (2007).
V. Berinde, On the convergence of the Ishikawa iteration in the class of quasi contractive operators, Acta Math. Univ. comenianae, LXXIII, 1, 19-126 (2004).
T. Zamfirescu, Fix point theorems in metric spaces, Arch. Math. (Basel), 23, 292-298 (1972).
S. Banach, Sur les operations dans les ensembles assembles abstraits et leur Applications aux equations integrals,Fund. Math. 3, 133-181 (1922).
D. R. Smart, Fixed point theorems (Book), Cambridge University Press, (1974).
Browse journals by subject